# SDR UPS08M52500

- Difficulty date: April 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FUEL TANK UPPER STRINGER NR 10 END SUSPECT CRACK, HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001 AND FOUND CRACK APPROX 9 INCH CRACK AREA AT RT WING FUEL TANK UPPER STRINGER NR 10 END SLOTTED OUT PER SRM 57-20-00 FIG 10 VI R35.  REPAIR ANGLES 02EA FAB PER SRM 57-20-00 FIG 10 VI R35.  NEW FAB 02 EA ANGLES/ATTACHED SPLICE INSTALLED RT WING NR 10 STRINGER NR 10 PER SRM 57-20-00 FIG 10 VI R35 AND SRM 51-33-01 VII R35.
